A class of parabolic variational inequalities with two obstacles related to an elliptic part of p-Laplacian type is considered. A result of existence and uniqueness of strong solutions is given. Moreover some estimates of Lewy-Stampacchia's type are obtained for these solutions, which can be used in order to get regularity results.

Mastroeni, L.C.L., M., M. (2012). Strong solutions for two-sided parabolic variational inequalities related to an elliptic part of p-laplacian type. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 31(4), 379-391 [10.4171/ZAA/1465].

Strong solutions for two-sided parabolic variational inequalities related to an elliptic part of p-laplacian type

MASTROENI, Loretta Clara Letizia;
2012-01-01

Abstract

A class of parabolic variational inequalities with two obstacles related to an elliptic part of p-Laplacian type is considered. A result of existence and uniqueness of strong solutions is given. Moreover some estimates of Lewy-Stampacchia's type are obtained for these solutions, which can be used in order to get regularity results.
Mastroeni, L.C.L., M., M. (2012). Strong solutions for two-sided parabolic variational inequalities related to an elliptic part of p-laplacian type. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 31(4), 379-391 [10.4171/ZAA/1465].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/143965
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact